# SDR UALA2010051401643

- Difficulty date: May 14, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 70,308 hours, 20,308 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 972 S3r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE, STA 972 STR 3R.  MAJOR REPAIR ACCOMPLISHED: WILL REQUIRE REPAIR IAW SRM REPAIR 2. DRILLED OUT STRINGER FASTENERS AND STARTED MFG REPAIR DOUBLER. REMOVED DAMAGED AREA FOR REPAIR. DOUBLER STILL NEEDS TO BE COUNTERSUNK, TRIMMED, PRIMED AND INSTALLED WET. FINISHED DOUBLER, COUNTERSUNK HOLES. MFG'D FILLERS. INSTALLED DOUBLER IAW SRM, REPAIR 2. SEALED, PRIMED AND PAINTED DOUBLER.
